# SDR SIMA200121302

- Difficulty date: August 1, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 6AB TO BE INOPERATIVE.  PUT ON MEL AT THIS TIME.  (M)
